Hörmander type multiplier theorem on complex Iwasawa $AN$ groups

Tom 118 / 2010

W. Hebisch Colloquium Mathematicum 118 (2010), 587-591 MSC: Primary 22E30. DOI: 10.4064/cm118-2-14

Streszczenie

We prove that, for a distinguished laplacian on an Iwasawa $AN$ group corresponding to a complex semisimple Lie group, a Hörmander type multiplier theorem holds. Our argument is based on Littlewood–Paley theory.

Autorzy

  • W. HebischMathematical Institute
    Wrocław University
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek